PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Solution to the Stieltjes moment problem in Gelfand–Shilov spaces

Volume 254 / 2020

Andreas Debrouwere Studia Mathematica 254 (2020), 295-323 MSC: 30E05, 44A60, 46E10. DOI: 10.4064/sm190627-8-10 Published online: 27 April 2020


We characterize the surjectivity and the existence of a continuous linear right inverse of the Stieltjes moment mapping on Gelfand–Shilov spaces, both of Beurling and Roumieu type, in terms of their defining weight sequence. As a corollary, we obtain some new results about the Borel–Ritt problem in spaces of ultraholomorphic functions on the upper half-plane.


  • Andreas DebrouwereDepartment of Mathematics: Analysis, Logic and Discrete Mathematics
    Ghent University
    Krijgslaan 281, 9000 Gent, Belgium

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image